HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback
registered item: 281


:
SearchDetail


Previous page 1 2 3 4 5 6 7 8 9 10 11 Next page 

21 Note on spectral semistar operations, II / MATSUDA, Ryûki -- College of Science, Ibaraki University2013 Mathematical journal of Ibaraki University Vol.45 p.1-5 雑誌掲載論文
22 A constrained variational model for radial symmetry breaking / WATANABE, Shinya -- College of Science, Ibaraki University2013 Mathematical journal of Ibaraki University Vol.45 p.15-31 雑誌掲載論文
23 An elementary proof of the Ohsawa-Takegoshi extension theorem / ADACHI, Kenzo -- College of Science, Ibaraki University2013 Mathematical journal of Ibaraki University Vol.45 p.33-51 雑誌掲載論文
24 On generalized Kronecker function rings, II / OKABE, Akira,MATSUDA, Ryûki -- College of Science, Ibaraki University2012 Mathematical journal of Ibaraki University Vol.44 p.7-16 雑誌掲載論文
25 A relation between the Lorentzian inversion and the Bateman transformation / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2012 Mathematical journal of Ibaraki University Vol.44 p.1-5 雑誌掲載論文
26 On the weighted rearrangement of functions and degenerate nonlinear elliptic equations / ANDO, Hiroshi,HORIUCHI, Toshio -- College of Science, Ibaraki University2012 Mathematical journal of Ibaraki University Vol.44 p.17-31 雑誌掲載論文
27 Liouville type theorem associated with the wave equation / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2011 Mathematical journal of Ibaraki University Vol.43 p.51-64 雑誌掲載論文
28 Caloric morphisms between different radial metrics on semi-euclidean spaces of same dimension / SHIMOMURA, Katsunori -- College of Science, Ibaraki University2011 Mathematical journal of Ibaraki University Vol.43 p.13-41 雑誌掲載論文
29 The semistar operations on certain Pruefer domain / MATSUDA, Ryuki -- College of Science, Ibaraki University2011 Mathematical journal of Ibaraki University Vol.43 p.1-12 雑誌掲載論文
30 Some results on a conjecture regarding Mori domain / Habte GEBRU -- College of Science, Ibaraki University2011 Mathematical journal of Ibaraki University Vol.43 p.43-50 雑誌掲載論文

Previous page 1 2 3 4 5 6 7 8 9 10 11 Next page